# SDR SWAA2023121824192

- Difficulty date: November 22, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H TRANSITION ANGLE AROUND ATTACH HOLE AT STA 767 { MARK }<[01] CORROSION REMOVED PER SRM 51-10-02. DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2. TRANSITION ANGLE WAS REMOVED FOR REPLACEMENT FROM STA 727H=+11? - STA 767 PER SRM 51-40-02.;[02] FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-6.;[03] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-6.;[04] C/W INSPECTION;[05] C/W INSPECTION
